Free Access
Volume 26, Number 4, 1992
Page(s) 493 - 506
Published online 31 January 2017
  1. F. CLARKE et I. EKELAND, Nonlinear oscillation and boundary-value problems for Hamiltonian Systems, Arch. Rational Mech. Anal., An 78, 1982, p. 315-333. [MR: 653545] [Zbl: 0514.34032] [Google Scholar]
  2. I. EKELAND, Convexity Methods in Hamiltonian Mechanics, Springer-Verlag. [MR: 1051888] [Zbl: 0707.70003] [Google Scholar]
  3. I. EKELAND et H. HOFER, Subharmonics for convex Nonautonomous Hamiltonian Systems, Comm. Pure Appl. Math. 40 (1987) 419-467. [MR: 865356] [Zbl: 0601.58035] [Google Scholar]
  4. J. MAWHIN et M. WHILEM, Critical point and Hamiltonian mechanics, Springer-Verlag. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you